# SDR AXSA03/04/2016

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N198WA
- Make and model: Beech B-99
- Aircraft serial: U142
- Aircraft time: 13,548 hours, 16,219 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Damaged
- Location: Wing
- Part time: 13,548 hours, 16,219 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

THE ACFT WAS SUBJECTED TO SEVERE TURBULENCE ON APPROACH.  AFTER THE TURBULENCE EXCESSIVE AILERON TRIM WAS REQUIRED.  VISUAL INSPECTION REVEALED WRINKLING OF BOTH INNER WINGS BETWEEN THE FUSELAGE & THE NACELLE.
